Abstract

© British Veterinary Association 2019. A nine-year-old, entire Male basset hound presented with one-year history of pruritus and patchy to diffuse alopecia accompanied by erythema, starting a few days after applying an implant of deslorelin for treatment of benign prostatic hyperplasia. Dermatopathological examination was diagnostic for follicular mucinosis, accompanied by a characteristic lymphocytic mural folliculitis at the level of the isthmus. Partial improvement with anti-inflammatory doses of prednisone was observed. Thereafter, oral ciclosporin was administered on a daily regimen until complete remission was achieved, after which it was gradually tapered until withdrawal. No other implants were applied thereafter, and two years later the patient remains free of clinical signs.
Original languageEnglish
Article numbere000811
JournalVeterinary Record Case Reports
Volume7
DOIs
Publication statusPublished - 1 May 2019

Keywords

  • dogs
  • follicular mucinosis
  • lymphocytic folliculitis

Fingerprint

Dive into the research topics of 'Possible drug-induced follicular mucinosis in a dog'. Together they form a unique fingerprint.

Cite this